# SDR QXEA200400797

- Difficulty date: November 13, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Scored
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT BAGGAGE DOOR STRUCTURAL BEAM FOUND SCORED BY HI-LITE STEM OF ROD ASSEMBLY.  REPAIRED IAW MM TASK 52-31-11-000-801, PARAGRAPH 4(L) AND HORIZON AIR EA 6-52-355.
